February 1, 2023

Cash App

Thank you hello and welcome back to the channel here is another story that a viewer shared with me and i thought it was a very very interesting story of course whenever you are putting something in your body and it causes something like this it goes to show you yet again further proof that you need to be as natural as possible so apparently allegedly this

White man’s skin turned black in some spots after he had a reaction a horrific reaction to a common antidepressant let’s get into the story y’all let’s get into the store let’s see what is happening with this man so he says his skin turned black it was a reaction to something he was taking it says it was a dark and depressing tale a louisiana man’s attempt to

Cure his anxiety was a common antidepressant backfired horribly due to a baffling side effect that turned his skin completely black so there is a video detailing the pharmaceutical fiasco currently boasts 8.3 million views on tick tock the fact is they doctors don’t know why i’m changing colors this is what the man said his name is tyler mock he’s 34 years

Old he lamented while describing his shady skin color or condition on camera hmm interesting the epidermal calamity began in january of 2021 after the pest control field inspector started taking an antidepressant that his doctor prescribed to treat his depression and anxiety the kinder resist resident was given a selective serotonin reuptake inhibitor known

As fluoxetine known by its brand name is brand name is prozac which is commonly used to treat depression anxiety and other mood disorders so this kind of reminds me of some of those commercials you see where they will tell you that their medicine is going to not really cure but um give you some relief you know from a particular thing but then in a muffled

Low toned voice they’ll come and say oh well it may cause side effects death um kidney failure liver you know it’ll come really low where you can barely hear what they’re saying not saying that for this particular thing i’m just saying it reminds me of those uh commercials where that sort of thing happens where they’ll tell you this is going is is meant to deal

With this problem over here but it may cause all of these other extreme things right things that you wouldn’t necessarily sign up for you know what i mean who would intentionally sign up for kidney failure lung collapsing or death cardiac arrest all of these things that side effects could cause from some particular medications right um anyway the article goes

On to say unfortunately not only did the mood booster fail to remedy monk’s mental health issues but within several months the father of two’s complexion mysteriously began to darken per the aforementioned tick tock video so he has images here and um this is a new york post video if you want you can come to the new york post website to see the video if you’d

Like i’m not going to play it here but he’s just showing what he is looking like how he is darkening up i mean uh that is a notable difference right there you know it says by march 2021 he started turning a grayish blue color described the exterminators aghast wife emily monk on camera in other words the alleged mood booster had literally turned him blue okay

So tyler ceased taking the medication after only a few weeks as it wasn’t helping his depression however his pigment affliction continued to snowball over the next few months until his skin had become a dark blackish color i bet there was a nightmare for him and his wife hmm y’all know what i’m saying right okay accompanying videos show tyler’s arms and face

Which appeared dark bronze as if he had smeared on black face or had gotten trapped in a tanning bed entrance stingly the ailment only affects the fellow’s face and arms with the color discrepancy between those parts and his legs literally look like right i’m sorry look like night and day um is everywhere that the sunlight sees emily described he wears pants

Every day for work so his legs aren’t affected the complications weren’t merely cosmetic tyler also suffered from extremely reddish irritated eyes and skin sensitivity so severe that he feels like he has a perennial sunburn tyler was in this initially in denial over his accidental tan’s formation but after speaking to sev several colleagues he finally accepted

That he was turning black hmm unfortunately tyler’s milady has left the medical world scratching its head despite visiting multiple skin specialists near his home none could diagnose his dermal discoloration of course you can’t diagnose it because it came as a reaction to something oh my goodness first they thought it was a photo sensitivity so i’m having

A reaction to light but i’ve been covering up and i’m still getting darker said monk who has since been referred to a team of eight specialists to try and get to the bottom of his blackening i’m ahead of his visit on november 21st the pest specialist is slated to receive a ct scan and blood work unfortunately due to lack of insurance the couple’s medical and

Other doctors visits related expenses now total five thousand dollars prompting them to start a gofundme page to help alleviate the financial strain so i don’t need to go all the way to the bottom of the article there i’m done with it for now well i’m done with it i’m done with the article no need to go any further on it uh the whole basis of this was to ex to

Say that uh there are things that are in certain medications that cause these reactions and this is why there is a push for natural there are so many people out here pushing for natural um natural cures natural relief for problems even anxiety right but everyone wants to pop the pill so there are sometimes consequences when you pop the pill it is what it is if

That’s what you want to use as your relief instead of what was naturally made by the creator the most high then these are the things that can happen right so excuse me y’all in the comment section below please feel free to share your thoughts on this man turn in black which i i can best believe that is probably what if a lot of people’s worst nightmare worst

Nightmare especially if it’s attached to a reaction to a medication share your thoughts below as always keep it tight and keep it right until next time i’m out we hope you liked today’s topic please leave your comments below if you haven’t already subscribe to the channel share it like this video and with that we’re out be sure to ring the bell to be notified

Of new uploads on this channel and also comment share like and subscribe

Transcribed from video
White Man’s skin turned black from horrific reaction to common anti-depressant By Redirecting-Proverbs 31 School of Wisdom-P31 SOW